versión ISSN 0719-0646
OUARO, Stanislas. Weak and entropy solutions for a class of nonlinear inhomogeneous Neumann boundary value problem with variable exponent. Cubo [online]. 2012, vol.14, n.2, pp. 15-41. ISSN 0719-0646. doi: 10.4067/S0719-06462012000200002.
We study the existence and uniqueness of weak and entropy solutions for the nonlinear inhomogeneous Neumann boundary value problem involving the Laplace of the form - where is a smooth bounded open domain in . We prove the existence and uniqueness of a weak solution for data , the existence and uniqueness of an entropy solution for data f and ö independent of u and the existence of weak solutions for f dependent on u and .
Palabras clave : Generalized Lebesgue and Sobolev spaces; Weak solution; Entropy solution; Laplace operator.